[ Contents | Search | Post | Reply | Next | Previous | Up ]
Date: 07 Jun 2000
Remote Name: 22.214.171.124
I just turned 34 last month (MAY)and I have had core decompression done in both hips and have had both hips replaced. This was done because of AVN. I was on a steroid for three months in 1994. I was sick the whole time. I couldn't eat much and went from 155lbs to 126lbs in one month. I looked anorexic (5'3''). This happened because my body held on to medications really tight and my body didn't reacted well to being tapered off of the steroid. I went to my primary doctor (1997)and she kept saying muscle strain, sprain or pull. I nicely told her where to go. I have pulled, strained and sprained over the years and this pain was different. After three months(the amount of time it took for my sprained ankle to heal in 1994)I went back to my doctor and she finally ran blood tests and ordered x-rays and found the problem. AVN of both hips. I had some bone collapse in the left hip. I was referred to an orthopedic surgeon (on a Monday)who did the core decompression on my left hip. The right side was done four months later. Then after noticing no improvement in the pain and things feeling worse, I had my left hip replaced in May 98, right replaced in June 99. Naturally I had some depression since this is usually something that happens to older people. The day I had my right hip done, my surgeon had a patient right before me that was in his 40's. I still have some pain, but after making some subtle adjustments, I'm living and dealing with it. If any doctor says steroids for anything, I think I jump up and run out of the office. I hope my story can help others.